# SDR AWXA0000438

- Difficulty date: June 28, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 49,285 hours, 39,199 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6549889
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK;    FWD CARGO DOOR LIGHTING HOLE, AFT LWR CORNER, LONGITUDINAL ANGLE, CRACKED BETWEEN AFT THREE RIVITS.     REMOVED DAMAGED AREA,  FABRICATED REPAIR PARTS, AND INSTALLED REPAIR IAW 737 SRM 51-70-12 AND SRM 51-40-02.
